# SDR 1E1R20221117R0185

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 14,652 hours, 4,949 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rack
- Condition: Unserviceable
- Component: 9940vu Rack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2555-0003 AFT CARGO RACK 9940VU REMOVAL (STC ST02314CH). MAJOR ALTERATION REPORTED AT CUSTOMER REQUEST.
